# SDR SIMA20150510002

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 28,600 hours, 20,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00735
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN COCKPIT & CABIN ON BOARDING.  AFTER MAIN DOOR CLOSED SMELL GOT WORSE. AFT LAVATORY SMOKE WARNING ALERT POSTED ON ED1.  WE TURNED RECIRC FAN OFF & TESTED LAVATORY SMOKE SYS.  LAVATORY SMOKE SYS TESTED OK.  TURNED ON RECIRC FAN.  AFT LAVATORY SMOKE WARNING POSTED AGAIN.  RECIRC FAN IS EITHER PULLING SMOKE THROUGH SYS OR IS SOURCE OF SMOKE.  SUSPECT RECIRC FAN.  TRANSFERRED TO NRWC 518-ORD-01942.  IAW NRWC 518-ORD-01942 DURING TROUBLESHOOTING LT PACK REACHED 99C & AUTO FAIL.  CABIN FILLED WITH SMOKE.  FOUND LT ACM SEIZED.  R & R LT ACM IAW AMM 21-51-08.  OPERATIONS CHECK & LEAK CHECKED GOOD.
